We prove Cherlin's conjecture, concerning binary primitive permutation groups, for those groups with socle isomorphic to a sporadic simple group.

Dalla Volta, F., Gill, N., Spiga, P. (2018). Cherlin's conjecture for sporadic simple groups. PACIFIC JOURNAL OF MATHEMATICS, 297(1), 47-66 [10.2140/pjm.2018.297.47].

Cherlin's conjecture for sporadic simple groups

Dalla Volta, F;Spiga, P
2018

Abstract

We prove Cherlin's conjecture, concerning binary primitive permutation groups, for those groups with socle isomorphic to a sporadic simple group.
Articolo in rivista - Articolo scientifico
Almost simple group; Binary action; Primitive permutation group; Relational complexity; Sporadic group;
Mathematics - Group Theory; Mathematics - Combinatorics
English
2018
47
66
20
Dalla Volta, F., Gill, N., Spiga, P. (2018). Cherlin's conjecture for sporadic simple groups. PACIFIC JOURNAL OF MATHEMATICS, 297(1), 47-66 [10.2140/pjm.2018.297.47].
File in questo prodotto:
File Dimensione Formato  
SpigaGillDVpjm-v297-n1-p03-p.pdf

Solo gestori archivio

Tipologia di allegato: Publisher’s Version (Version of Record, VoR)
Dimensione 363.15 kB
Formato Adobe PDF
363.15 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10281/155148
Citazioni
  • Scopus 3
  • ???jsp.display-item.citation.isi??? 2
Social impact